# SDR QXEA2019112000421

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00767
- Aircraft time: 2,828 hours, 1,697 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: AR48971
- Part serial: 1224835
- Condition: Inoperative
- Location: Cockpit Door
- Part time: 2,644 hours, 1,594 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DID NOT OPEN AFTER CONDUCTING TEST DURING ORIGINATING CHECKLIST/FLOW. TEST BUTTON PUSHED, WORKED PROPERLY; EMER ENTRY PUSH BUTTON IN PASSENGER CABIN PUSHED, INHIB PUSHED AND RED LED ILLUMINATED; EMER ENTRY BUTTON PUSHED AGAIN, GREEN LED DID NOT ILLUMINATED, NOR DID THE DOOR UNLOCK AFTER THREE CYCLES. DOOR REMAINED LOCKED UNTIL THE LOCK BUTTON WAS PUSHED TO OPEN DOOR. ( FLIGHTDECK SECURITY DOOR AUTOMATIC LOCKING SYSTEM ). REMOVED FROM SERVICE. R+R COCKPIT DOOR LOCK REF E175 AMM TASK 52-51-03-000/400-801-A OPS CHECK GOOD. NO FURTHER DEFECTS. CB RESET PLACARDS REMOVED AND MTX CONTROL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
